mental-health-icon

Depression...

I have depression tablet sulpitac 150 mg... 50 in mor and 100 at night... Now better to an extent.. but sometimes burst out to crying.. thinking about past.. Dr says in net to cry out rather having in mind and feel more depressed... But is it ok... It's rare say once in two weeks.. what else can I do to avoid depression...
views-icons 125 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jankhana Hakani
Psychiatrist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

Hi. Your history is incomplete. Firstly , sulpitac is not for depression. Secondly, you need to see a psychiatrist for a detailed evaluation of your condition to start appropriate treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Sulpitac is not an antidepressant.  It may worsen depression at this dose. Please revisit your psychiatrist for adding an antidepressant.  Your bio says you have anxiety and stress. Antidepressants will work there too. All the best.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Hema Sampath
Clinical Psychologist 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹750 for 24 hrs

Definitely crying would help. Also it is temporary.  I feel if u cld meet a counsellor and try sharing your emotions you might get a better clarity how not to get back  to those bad past experiences.  Take care.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Ramaiah
Addiction Psychiatrist 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi Sulpitac is usually not used for depression. However if you are experiencing periods of sadness & crying, it could mean that you may need antidepressant too or other forms of treatment like CBT. It is important to assess & see if you are experiencing other symptoms of depression & also assess the impact on your functioning. I am not sure the reason you are on Sulpitac. Hence, I wouldn't advice you to stop it or switch to antidepressant without consulting. Regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Tishya Mahindru Shahani
Psychologist 6 yrs exp Vadodara
hi. first things first, you should try and lose weight, that will help you increase your confidence and reduce depression. it will also help you in stabilizing your other medical conditions. keep you vitamins in check and continue medication for the same.
Next Steps
along with taking anti depressants, do visit a psychologist and seek psychotherapy for your depression. therapy works wonders and has a long term effect.
Health Tips
do not take hypnotherapy for depression.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO